Another Ex and a lot of mixed emotions

Questions and discussions about relationships: girlfriends, boyfriends, lovers, partners, friends, family or other intimate relationships in your lives.
Mo
scarleteen staff/volunteer
Posts: 1999
Joined: Thu Jul 31, 2014 2:57 pm
My Awesomeness Quotient: I'm always wearing seriously fancy nail polish.
My primary language: English
My pronouns: he/him, they/them
My sexual identity and orientation: queer/bisexual

Re: Another Ex and a lot of mixed emotions

Unread postby Mo » Fri Apr 30, 2021 3:53 pm

It might be worth it to talk to the doctor who prescribed this medication to see if there are other options that might give you some of the benefits you're looking for without impacting your libido and other emotions. I don't know the specifics of the medication in question, but I know that there are some types of medications (antidepressants are the big category that come to mind, but it applies to other meds as well) that work well for some people and not others, and that it can take some trial and error to find what works best for any one individual. The trial process itself can be frustrating, at times, but the end results can be much better than sticking with a drug that's only sort of working for you. Is that something you think your doctor might be open to exploring if you were to ask about it?

BuddyBoi21
not a newbie
Posts: 185
Joined: Thu Sep 27, 2018 8:16 pm
My Awesomeness Quotient: My Eyes
My primary language: English
My pronouns: they/them/theirs
My sexual identity and orientation: Pansexual
Location: United States

Re: Another Ex and a lot of mixed emotions

Unread postby BuddyBoi21 » Fri Apr 30, 2021 10:43 pm

Hey Mo,

Hopefully yes to answer your big question. I have bipolar disorder if that helps to give things more context.

I also forgot to mention, while yes the medication part is frustrating I was talking more about that feeling of making the wrong decision. This annoying feeling that maybe if I suffered through everything going on then maybe things would've worked out but there's nothing I can do about it now. And as predicted (I'll admit) I'm lonely and along with being horny.

I'm helping the loneliness because I've been vaccinated and am slowly going out more to safe events and social spaces but obviously the horniness is still an issue.

Back to meds though, hopefully I can find something to help with my appetite and sleep primarily. I feel like my irritability may be more of a behavioral/situational problem than a strictly bipolar related issue. I hope this cleared some things up!


Return to “Relationships”

Who is online

Users browsing this forum: No registered users and 3 guests